ファイル
言語
英語
属性
症例報告
著者
森田 祐介 浜田医療センター
松田 晋 浜田医療センター
明石 晋太郎 浜田医療センター
飯田 博 浜田医療センター
田邊 一明 内科学講座第四
内容記述(抄録等)
A 67-year-old man with schizophrenia was admitted
to our hospital complaining of nausea and leg
edema, and fell into a shock state the same day.
The blood tests revealed high levels of the troponin
I (5.2 ng/mL) and transthoracic echocardiography
showed left ventricular (LV) dilatation and wall
motion abnormality, he was suspected of acute heart
failure caused by coronary artery disease. But coronary
angiography showed no significant coronary
arterial stenosis. The cardiac output was high and
peripheral vascular dilatation occurred, he was treated
supported by noradrenaline, but he passed away
on the third day. He did not receive supplement of
thiamine during this period without being given a
diagnosis because he worsened rapidly. Myocardial
necrosis and colliquative myocytolysis were observed
in the autopsy. The thiamine level at admission was
proven to be low, and was diagnosed as shoshin
beriberi.
主題
beriberi heart
shoshin beriberi
thiamine
heart failure
colliquative myocytolysis
掲載誌名
Shimane Journal of Medical Science
34
2
開始ページ
67
終了ページ
71
ISSN
03865959
ISSN(Online)
24332410
発行日
2017-12-31
NCID
AA00841586
出版者
Faculty of Medicine, Shimane University
出版者別表記
島根大学医学部
資料タイプ
紀要論文
ファイル形式
PDF
権利関係
Faculty of Medicine, Shimane University
著者版/出版社版
出版社版
部局
医学部